This is my first time using birth control, it's the pill. The brand is TriCyclen-Lo.
I was placed on the pill to help regulate and lighten my heavy, irregular periods, as well as to protect myself from pregnancy.
I am sexually active and I followed the website's advice of waiting at least a week before becoming sexually active again once I started using the pill.
I waited a week and just over a half before my boyfriend and I decided to have unprotected sex and he ejaculated inside. I feel pretty confident in the pill's protection.
There is an abundance of cervical mucous, except it's lightly streaked with blood.
Is this normal?
Could I be pregnant?
I'd love some advice, please.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.